Reconstructing disease outbreaks from genetic data: a graph approach.

Jombart, T; Eggo, RM; Dodd, PJ; Balloux, F; (2010) Reconstructing disease outbreaks from genetic data: a graph approach. Heredity, 106 (2). pp. 383-90. ISSN 0018-067X DOI: https://doi.org/10.1038/hdy.2010.78

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1038/hdy.2010.78

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar